| Model Number |
0998-00-3023-55 |
| Medical Device Problem Codes |
Device Alarm System (1012); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check, the cs300 intra-aortic balloon pump (iabp) had no battery back up.There was no patient involvement, no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that unit drained batteries immediately, after replacing batteries additional low battery alarm was present.Power supply board was found to be suspected and it needs to be replaced for further diagnostics.
Additional Manufacturer Narrative
Event site name: (b)(6).Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.